# SDR CALA2025111311182

- Difficulty date: October 25, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT,  MAIN SILL WEB AFT CARGO DOOR HAS CORROSION NEEDS TO BE REPLACED.   REMOVED AND INSTALLED NEW AFT CARGO COMPARTMENT MAIN SILL WEB AFT CARGO DOOR  IAW  DWG 146A8120-11A REV A. SRM 51-40-02-0G-0. SRM 51-40-05-0G-0. SRM 51-40-08-0G-0. AMM 51-21-72-370-804 AND AMM 51-31-00-390-804.
